Getting rid of acne caused by steroids

Hey guys, my nose have become very oiler and dirty due to my masturbatory habits, I used to do it 3 to 4 times in week when I was 16 or 17 , but now I am 20 and have realised that that causes acne and my nose larger and skinny. I tried to minimise that habit but still my nose looks very bad , larger, black spots in it and grew even more if I masturbate 3 to 4 time in a month,
I feel ashame of me whenever I watch myself in mirror and asks my self why I did so. I had stopped myself for months to get rid of it but my nose looks as the same , though it looks little less bad when I don’t masturbate. Pls help me with it….

Eat plenty of fruits, lean proteins and dark, leafy vegetables. A diet rich in low-fat dairy items will increase your intake of vitamin A, and eating walnuts and salmon will increase your intake of Omega-3 acids; both aid in producing healthy skin. Green tea has anti-inflammatory properties, so drinking it may reduce leg acne. Drinking at least eight glasses of water each day and getting the recommended daily amount of vitamin C help produce healthy skin. Reducing the amount of sugar and processed food intake may aid in clearing acne from the legs and other parts of the body.

Getting rid of acne caused by steroids

getting rid of acne caused by steroids

Media:

getting rid of acne caused by steroidsgetting rid of acne caused by steroidsgetting rid of acne caused by steroidsgetting rid of acne caused by steroidsgetting rid of acne caused by steroids

http://buy-steroids.org